Help! Getting sick off gear... :(

Discussion in 'Steroid Forum' started by elseano, Jun 3, 2004.

  1. #1
    elseano

    elseano Junior Member

    This is actually my 2nd cycle, my first was a little over 2 years ago. I'm doing a sust/deca stack right now and I started last saturday with the sust. On tuesday I did 1 cc of Deca and it immediately started hurting. I figured that was normal. Yesterday(Wednesday) I woke up and my leg was so stiff I could barely stand up. Also, I got very fluish, couldn't stay warm and I had cramps everywhere, especially in my back. Now today I woke up and noticed my leg had started to swell. Still stiff enough I could barely put my pants on too. And tonight I've noticed my leg has still continued to swell with no sign of the pain leaving. Also, I'm still very cramped up all over, really bad in my knee right now. I don't really want to go to the doctor, but I don't want to get even more sick. It's been 2 days now, should I just continue to tough it out or get to the doctor? I don't remember the deca from my last cycle causing this, but it was also 2+ years ago. Is this normal? Any advice/help would be very appreciated. Thanks in advance.

    El Seano
     
  2. #2
    Denkallberry

    Denkallberry Member

    Well, I've felt like crap while on, so you can't start thinking you might have an infection. But you can't rule it out. Quit everything for few days and see if you get back to normal. This stuff is supposed to make you feel like King Kong, not sickly, so there's no point in doing it if it just keeps you down.
     
  3. #3
    GDSGFT

    GDSGFT Junior Member

    I'm getting the exact same symptoms from first sus only cycle.

    I'm 2 weeks into my cycle and god only knows why i'm feeling like this!

    You said it had been two years since your last cycle, and this is my first cycle ever. I think it may just be our bodies getting acustomed to the extra testosterone getting pumped into our bodies. I've also got a thread up like yours, just waiting for replies.

    Hope it all goes well for you :)
     
  4. #4
    finafreak

    finafreak Junior Member


    DONT WORRY BRO,.JUST TAKE NYQUIL :confused: :D IT WILL KNOCK U OUT.

    FINA
     
  5. #5
    qqqq

    qqqq Junior Member

    chill out

    fina freak is right nyquil is the best. when I get test flu it last for about 10 hours. 101.4 feaver and chills and aches and pains. I love it its like my oun little test to see if the gear is lagit lol. and as far as the pain goes from the injection my quads always kill me unless the gear is bunk. I dont get it from deca though, but then again I was never stupid enough to do a deca only cycle
     
  6. #6
    VDC

    VDC Junior Member

    He said it started after he did a Deca shot,,,If you're feverish and the injection site is tender and swollen it may very well be infected,,,Now do you take a chance of losing your leg or do you go to a Doc???Its up to you,,,VDC
     
  7. #7
    elseano

    elseano Junior Member

    fsdsa

    VDC is right, it started after the deca shot. I started with the test 4 days before the deca and went through the flu symptoms with that, which was expected. Now that I'm past that with the test, I'm getting similar problems from the deca, except that my leg is swollen and very stiff now. It still doesn't seem to be getting any better, now 3 days after the shot. Is this something I need to be worried about and get to the doctor asap? Anyone else experience anything like this from deca? Thanks again guys.

    El Seano
     
  8. #8
    quedog123

    quedog123 Junior Member

    when i have a bad quad injections which is almost all the time it stays soare at stiff for like 5days before i notice it get better hope this helps
     
  9. #9
    a_free_man

    a_free_man Junior Member

    hahaa... qqqq- funny post. Your own little sick expirament! I need to start thinking of it like that!

    Sean- Over the years, I've noticed a temptation for people to jump to quick conclusions in this world. "Oh, so-and-so didn't deliver in 12.8 hours, he must be a scammer". Or "Hey man, I've been on cycle for 2 weeks now and I haven't gained anything... it must all be fake gear!". I'm not trying to belittle your experience dude. I'm sure it hurts like a muther! But as others have said... the flu and stiffness and pain are quite common. I'd say if it lasts past 7 days, you have a problem. Your leg will not fall off after a week of infection, even if that were the real cause. If you still feel bad after a week, then I'd say it's your green light to go see the doc and be perfectly honest with him about your suspicions.

    Hey bro, that's just how I see it. You gotta do what's best for you. Best of luck & let us know how it works out for you...
     
  10. #10
    elseano

    elseano Junior Member

    dgasg

    Well the thing is, I know the flu sypmtoms are common from sust injections, but I didn't think they were normal after a deca shot. Granted, I have very little experience here, and thats why I made this post. It was my understanding that a deca shot shouldn't leave you limping 3+ days, nor did I think swelling was common with a deca shot either. Am I wrong? I'm not saying this is bad gear, nor am I saying I was scammed, so nobody on this board is in danger of slander. My source was local, face to face. And I am concerned because of my lack of experience, again that is why I made this post. In any case, I did see a doctor today and she did say I had a minor infection. Nothing serious, but I do need to treat it with antibiotics. I suppose this is just something everyone will go through at one point or another. If anything, I'm still going to continue with the sust, maybe I'll just substitute the deca with some eq or dbol. Thanks for the advice everyone. I've grown much wiser :)

    El Seano
     
  11. #11
    VDC

    VDC Junior Member

    Don't feel bad,,,I know a guy that got sepsis from a b-12 shot,,,No deca does not normally give flu like symptoms,,,Nor does it cause swelling,,,Swelling can be caused by poor injection technique, but not to the extent that you describe,,,What brand is it???Glad you went to the Doc,,,VDC
     
  12. #12
    MJM

    MJM Junior Member

    Exactly, keep us posted on what brand it was and batch number.I am curious to hear this.Thank you, best of luck with everything.

     
  13. #13
    elseano

    elseano Junior Member

    asgsag

    As dumb as this may sound, I'm not sure what brand it was. All the guy could tell me was that he mail orders it from china. Apparently the only way his source can send the stuff is in those big brown medical bottles you always see in the doctors office. Claim to my newbie ignorance, no? :) I did talk to him and let him know what happened, and he thought 1cc of deca in the leg at one time was too much for me. I may just end up shooting half a cc in two different spots to see if it feels better. I appreciate all your concern and help. Thanks again.

    El Seano
     
  14. #14
    VDC

    VDC Junior Member

    Try mixing it with some other oil based aas,,,I always found this to help with painful aas,,,VDC
     
  15. #15
    a_free_man

    a_free_man Junior Member

    Glad you were able to get the help then.

    I wasn't saying anything directly about your claims, just illustrating the point that people sometimes just too a conclusion.

    And, as others have said, it can happen with any shot. So, it may not even be bad gear, just need a little practice with sterile injection proceedure.

    Best of luck...
     
  16. #16
    graybass

    graybass Junior Member

    This may or may not help. after filling the needle, run it under the hot water tap for a few minutes. than inject slowly, wait a few seconds before pulling out. Also pull it out gently! Always use a alcohol swap (I just use Pathmark brand rubbing alcohol) Just some minor precautions can make for a painless inject.
    Also Dude, if your using a 22-23 guage pin in your quad! Big mistake! Those are Glute only pins. (go to 25g)
    Bro, I never shot my Quads anymore just for this reason.

    Yo, just my .02 graybass :cool:
     
  17. #17
    VDC

    VDC Junior Member

    UM I don't think you should run the needle under the faucet as this would expose it to bacteria,,,I'm sure Graybass meant that you should run the barrel of the syringe under the water with the cap on the needle,,,Also inject as slowly as possible,,,When withdrawing the needle keep it straight,,,By pulling it out on an angle you can cut some muscle fibers on the way out,,,This can cause a bruise,,,VDC
     
  18. #18
    manfreakca

    manfreakca Junior Member

    Take The Pain
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.